Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 74

All articles in this issue are freely accessible.

Asymptotic analysis of a measure of variation
H. Albrecher and J. L. Teugels.
Theor. Probability and Math. Statist. 74 (2007), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336773
On the ruin probability of an insurance company dealing in a $BS$-market
A. V. Baev and B. V. Bondarev.
Theor. Probability and Math. Statist. 74 (2007), 11-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336774
The limit value of the price of a European call option in the binomial model
S. O. Gorovyi.
Theor. Probability and Math. Statist. 74 (2007), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336775
Wide sense stationary solutions of difference equations in a Banach space
M. F. Gorodnii.
Theor. Probability and Math. Statist. 74 (2007), 29-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336776
The asymptotic behavior of threshold-based classification rules constructed from a sample from a mixture with varying concentrations
Yu. Ivan'ko and R. Maiboroda.
Theor. Probability and Math. Statist. 74 (2007), 37-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336777
The supremum of a martingale related to a branching random walk
O. Iksanov and P. Negadailov.
Theor. Probability and Math. Statist. 74 (2007), 49-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336778
Modelling a solution of a hyperbolic equation with random initial conditions
Yu. V. Kozachenko and G. I. Slivka.
Theor. Probability and Math. Statist. 74 (2007), 59-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336779
Ordinal law of the iterated logarithm in Banach lattices and some applications
I. K. Matsak.
Theor. Probability and Math. Statist. 74 (2007), 77-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336780
Tauberian theorem for fields with an $OR$ spectrum. II
A. Ya. Olenko.
Theor. Probability and Math. Statist. 74 (2007), 93-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336781
Mixed empirical stochastic point processes in compact metric spaces. I
Yu. I. Petunin and M. G. Semeiko.
Theor. Probability and Math. Statist. 74 (2007), 113-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2321193
The stationary measure of the stochastic transport process with reflecting barriers in a semi-Markov environment
A. O. Pogorui.
Theor. Probability and Math. Statist. 74 (2007), 125-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336783
Multi-dimensional additively stationary random functions on convex structures
O. I. Ponomarenko and Yu. D. Perun.
Theor. Probability and Math. Statist. 74 (2007), 133-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336784
An adaptive estimator of the density of components of a mixture
D. I. Pokhyl'ko.
Theor. Probability and Math. Statist. 74 (2007), 147-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336785
On the iterated a posteriori distribution in Bayesian statistics
F. Recker.
Theor. Probability and Math. Statist. 74 (2007), 163-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336786
A problem of interpolation of a homogeneous and isotropic random field
N. Semenovs'ka.
Theor. Probability and Math. Statist. 74 (2007), 171-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336787
The counting process and summation of a random number of random variables
O. V. Sugakova.
Theor. Probability and Math. Statist. 74 (2007), 181-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336788
Mikhailo Iosipovich Yadrenko, April 16, 1932–September 28, 2004
.
Theor. Probability and Math. Statist. 74 (2007), 191-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2336789